# SDR AALA974006

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION UNDER INTERCOSTAL BETWEEN STATION 580-600, STRINGER 27R-28R.  REMOVED AND REPLACED PART IAW SRM 51-10-1.  (M)
